Differential Equations

, Volume 48, Issue 8, pp 1174–1176

On the basis property of eigenfunctions of a singular second-order differential operator

Authors

  • O. V. Belyantsev
    • Moscow State University
  • I. S. Lomov
    • Moscow State University
Short Communications

DOI: 10.1134/S0012266112080125

Cite this article as:
Belyantsev, O.V. & Lomov, I.S. Diff Equat (2012) 48: 1174. doi:10.1134/S0012266112080125

Abstract

We consider the first boundary value problem for a singular differential operator of second order on an interval with transmission conditions at an interior point of the interval. We show that the system of eigenfunctions corresponding to this problem is complete in the space L 2(0, 1) and forms a Riesz basis in that space.

Copyright information

© Pleiades Publishing, Ltd. 2012